# SDR 96ZZZM1119

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CORROSION WAS FOUND ON THE FORWARD CIRCUMFERENCIAL FRAME AT FS 310 BETWEEN LONGERON 29L AND 34L.  CUT OUT THE DAMAGED FRAME BY CUTTING MIDWAY BETWEEN LONGERON 28L AND 29L AND BETWEEN LONGERON 34L AND 35L.  REPLACED WITH AN IDENTICAL SEGMENT OF LIKE MATERIAL AND INSTALLED TWO SPLICE STRAP .10 BY 5.0 AISI 301 1/2 AND INSTALLED EIGHT .100 BY 1.25 BY 5.0 AISI 301 1/2H IAW EO 9508284.  8110-3 ISSUED BY DER SW-713.  (M)
